# SDR DL76S970335

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Reqd Service
- Location: Nr 2 Engine
- Component: 729825J
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT ENG GEN AT ABOUT 200 FT AFTER T/O, LOST RT GEN AT APPROX 1,000 FT.  RETURNED TO BOS.  RT IDG BPCU FAULTS LOW OIL PRESS, IDG HI DELTA TEMP/IDG/PMG WIRING PER 24-20-00.  FOUND RT DPI  EXTENDED, REQUIRES IDG REPLACEMENT.  CHECKED SERV OK.  FWD TO MCO AND PLA, LEFT GEN BPCU FAULTS/IDG HI DELTA TEMP/UNDER FREQ/IDG/PMG WIRING PER 24-20-00.  CHECKED LEFT IDG DPI NOT EXTENDED.  CHECKED FILTER, OK.  FOUND IDG UNDERSERVICED.  SERV SAME, LEAK CHECK AND OPS CKS NORMAL.  NO LEAKS FOUND.
